Automorphismes des corps locaux de caractéristique p.
Journal de Théorie des Nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 429-456.

We give a proof of the following theorem : every wildly ramified automorphism of a formal series field of one variable with coefficients in a perfect field of characteristic p is given by field of norms construction from a totally ramified Z p -extension of a local field of characteristic 0 or p.

Nous donnons une preuve que tout automorphisme sauvagement ramifié d’un corps de séries formelles à une variable et à coefficients dans un corps parfait de caractéristique p provient de la construction du corps des normes d’une Z p -extension totalement ramifiée d’un corps local de caractéristique 0 ou p.

Published online:
DOI: 10.5802/jtnb.455
@article{JTNB_2004__16_2_429_0,
     author = {Jean-Pierre Wintenberger},
     title = {Automorphismes des corps locaux de caract\'eristique $p$.},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {429--456},
     publisher = {Universit\'e Bordeaux 1},
     volume = {16},
     number = {2},
     year = {2004},
     doi = {10.5802/jtnb.455},
     zbl = {02188526},
     mrnumber = {2143563},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.455/}
}
TY  - JOUR
TI  - Automorphismes des corps locaux de caractéristique $p$.
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2004
DA  - 2004///
SP  - 429
EP  - 456
VL  - 16
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.455/
UR  - https://zbmath.org/?q=an%3A02188526
UR  - https://www.ams.org/mathscinet-getitem?mr=2143563
UR  - https://doi.org/10.5802/jtnb.455
DO  - 10.5802/jtnb.455
LA  - fr
ID  - JTNB_2004__16_2_429_0
ER  - 
%0 Journal Article
%T Automorphismes des corps locaux de caractéristique $p$.
%J Journal de Théorie des Nombres de Bordeaux
%D 2004
%P 429-456
%V 16
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.455
%R 10.5802/jtnb.455
%G fr
%F JTNB_2004__16_2_429_0
Jean-Pierre Wintenberger. Automorphismes des corps locaux de caractéristique $p$.. Journal de Théorie des Nombres de Bordeaux, Volume 16 (2004) no. 2, pp. 429-456. doi : 10.5802/jtnb.455. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.455/

[1] Rachel Camina, The Nottingham group. In New horizons in pro-p groups, pages 205–221. Birkhäuser Boston, Boston, MA, 2000. | MR | Zbl

[2] Marcus du Sautoy and Ivan Fesenko, Where the wild things are : ramification groups and the Nottingham group. In New horizons in pro-p groups, pages 287–328. Birkhäuser Boston, Boston, MA, 2000. | MR | Zbl

[3] Ivan Fesenko, On just infinite pro-p-groups and arithmetically profinite extensions of local fields. J. Reine Angew. Math. 517 (1999), 61–80. | MR | Zbl

[4] Jean-Marc Fontaine Corps de séries formelles et extensions galoisiennes des corps locaux. In Séminaire de Théorie des Nombres de Grenoble, 1971/72, page 10.

[5] Jean-Marc Fontaine, Un résultat de Sen sur les automorphismes dans les corps locaux. In Séminaire Delange-Pisot-Poitou : 1969/70, Théorie des Nombres, Fasc. 1, Exp. 6, page 13. Secrétariat mathématique, Paris, 1970. | Numdam | MR | Zbl

[6] Jean-Marc Fontaine and Jean-Pierre Wintenberger, Extensions algébrique et corps des normes des extensions APF des corps locaux. C. R. Acad. Sci. Paris Sér. A-B, 288(8) (1979), A441–A444. | MR | Zbl

[7] Jean-Marc Fontaine and Jean-Pierre Wintenberger, Le “corps des normes” de certaines extensions algébriques de corps locaux. C. R. Acad. Sci. Paris Sér. A-B, 288(6) (1979), A367–A370. | MR | Zbl

[8] Kevin Keating, Automorphisms and extensions of k((t)). J. Number Theory, 41(3) (1992), 314–321. | MR | Zbl

[9] F. Laubie and M. Saïne, Ramification of automorphisms of k((t)). J. Number Theory, 63(1) (1997), 143–145. | MR | Zbl

[10] F. Laubie and M. Saïne, Ramification of some automorphisms of local fields. J. Number Theory, 72(2) (1997), 174–182. | MR | Zbl

[11] Jonathan Lubin, Non-Archimedean dynamical systems. Compositio Math. 94(3) (1994), 321–346. | EuDML | Numdam | MR | Zbl

[12] Jonathan Lubin, Sen’s theorem on iteration of power series. Proc. Amer. Math. Soc. 123(1) (1995), 63–66. | MR | Zbl

[13] Murray A. Marshall, Ramification groups of abelian local field extensions. Canad. J. Math. 23 (1971), 271–281. | MR | Zbl

[14] Eckart Maus, On the jumps in the series of ramifications groups. In Colloque de Théorie des Nombres (Univ. Bordeaux, Bordeaux, 1969), pages 127–133. Bull. Soc. Math. France, Mém. 25. Soc. Math. France, Paris, 1971. | EuDML | Numdam | MR | Zbl

[15] Hiroo Miki, On unramified Abelian extensions of a complete field under a discrete valuation with arbitrary residue field of characteristic p0 and its application to wildly ramified Z p -extensions. J. Math. Soc. Japan, 29(2) (1977), 363–371. | MR | Zbl

[16] Hiroo Miki, On the ramification numbers of cyclic p-extensions over local fields. J. Reine Angew. Math. 328 (1981), 99–115. | EuDML | MR | Zbl

[17] Shankar Sen, On automorphisms of local fields. Ann. of Math. (2), 90 (1969), 33–46. | MR | Zbl

[18] Jean-Pierre Serre, Sur les corps locaux à corps résiduel algébriquement clos. Bull. Soc. Math. France, 89 (1961), 105–154. | EuDML | Numdam | MR | Zbl

[19] Jean-Pierre Serre, Corps locaux. Hermann, Paris, 1968. Deuxième édition, Publications de l’Université de Nancago, No. VIII. | MR

[20] J. T. Tate, p-divisible groups. In Proc. Conf. Local Fields (Driebergen, 1966), pages 158–183. Springer, Berlin, 1967. | MR | Zbl

[21] John S. Wilson, Profinite groups. The Clarendon Press Oxford University Press, New York, 1998. | MR | Zbl

[22] Jean-Pierre Wintenberger, Extensions de Lie et groupes d’automorphismes des corps locaux de caractéristique p. C. R. Acad. Sci. Paris Sér. A-B, 288(9) (1979), A477–A479. | MR | Zbl

[23] Jean-Pierre Wintenberger, Extensions abéliennes et groupes d’automorphismes de corps locaux. C. R. Acad. Sci. Paris Sér. A-B, 290(5) (1980), A201–A203. | MR | Zbl

[24] Jean-Pierre Wintenberger, Le corps des normes de certaines extensions infinies de corps locaux ; applications. Ann. Sci. École Norm. Sup. (4), 16(1) (1983), 59–89. | EuDML | Numdam | MR | Zbl

[25] Bostwick F. Wyman, Wildly ramified gamma extensions. Amer. J. Math. 91 (1969), 135–152. | MR | Zbl

Cited by Sources: